# SDR SWAA2024060697878

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,956 hours, 39,282 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Loose
- Location: Aft Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE CAM PLATE IS LOOSE<[01] ADJUSTED CAM PLATE PER AMM 52-41-00
